We prove a general, non-perturbative result about finite-time blowup solutions for the -critical boson star equation $i\partial_t u = \sqrt{-\Delta+m^2} , u - (|x|^{-1} \ast |u|^2) u$ in 3 space dimensions. Under the sole assumption that the solution blows up in at finite time, we show that has a unique weak limit in and that has a unique weak limit in the sense of measures. Moreover, we prove that the limiting measure exhibits minimal mass concentration. A central ingredient used in the proof is a “finite speed of propagation” property, which puts a strong rigidity on the blowup behavior of . As the second main result, we prove that any radial finite-time blowup solution converges strongly in away from the origin. For radial solutions, this result establishes a large data blowup conjecture for the -critical boson star equation, similar to a conjecture which was originally formulated by F. Merle and P. Raphael for the -critical nonlinear Schr"odinger equation in [CMP 253 (2005), 675-704]. We also discuss some extensions of our results to other -critical theories of gravitational collapse, in particular to critical Hartree-type equations.

生成讲解博客的中文版本

生成AI智能校验的中文版本